MAUDE Adverse Event Report: MICROTEK DOMINICANA, S.A. GAMMA PROBE COVER

MICROTEK DOMINICANA, S.A. GAMMA PROBE COVER
Model Number GPC396
Medical Device Problem Code Hole In Material (1293)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples or pictures were received for this investigation.The dhr was reviewed for lot d171451 and it was confirmed that this lot had (b)(4) units that were manufactured on 05/25/2017.It was also confirmed that no defects were reported during the quality inspections.The training records were reviewed and it was confirmed that the operators involved in the manufacture of this lot were properly trained in the work instruction rev that was released when the affected lot was manufactured.On (b)(6) 2018 received a notification from the customer confirming the probe transducer was creating holes in the covers because of the sharp point.No actions are being taken at this time since the non-conformance is not related to the manufacturing process.The customer confirmed that the product was affected by their probe transducer.This is report 3 of 3.
 
Event or Problem Description
Medwatch report was received on (b)(6) 2018 with the following information: over the past week or so, the or noticed 4 surgical probe covers that have pin holes.4 drapes were saved, 3 patient information available (4th drape came with no patient information).Lot numbers on 2 cases can be confirmed as same and the 3rd has a different lot number.Reference numbers same on three (a fourth drape does not have any manufacturer/device information).This device was noted to have blood seepage into probe - it is believed that the probe touched patient's skin due to small size of hole.2 of the cases were sentinel nodes being retrieved and pin holes noted in probe cover when checked with saline after the case.A third case was a breast biopsy.No case delays.No patient harms noted to this point.Or team keeping an eye on any more probe covers with similar issues.Integrity of sterility is or team's concern.

Brand Name
GAMMA PROBE COVER
Common Device Name
PROBE COVER
Manufacturer (Section D)
MICROTEK DOMINICANA, S.A.
zona franca no. 2
la romana,
DR 
MDR Report Key7452116
Report Number8043817-2018-00012
Device Sequence Number16384392
Product Code KKX
UDI-Device Identifier00748426073337
UDI-Public(01)00748426073337
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K882724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGPC396
Device Lot NumberD171451
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2018
Initial Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient Weight66